Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
esee

antibiotic for acne

Recommended Posts

Hello ,
i'm suffering from acne for years now , awhile ago i got clear but then my skin got nuts during my exams 
so my doctor put my on azithromycin 3 times weekly for a month now and i'm starting to see improvement
i wnted to ask should i take it till i'm totally clear?
and i have a huge cyst and it's the first time to have cyst is it from the treatment?
and how can i make it go away fast

Share this post


Link to post
Share on other sites
Guest

Anti biotic course is supposed to be taken till your capsules/tablets have been used.

if your concerned about still getting breakouts dirung the course of anti biotics then go back to your dr and consult them.
:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×